# SDR UALA2013010700102

- Difficulty date: January 5, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 49,169 hours, 19,882 cycles
- Engine: Iae V2527A5
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Damaged
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN AC ARRIVED AT GATE, FUEL BAY DOOR WAS OPEN AND BENT.  REMOVED & REPLACED FUEL BAY DOOR ASSY IAW AMM, OPS CHECKED NORMAL.
